# SDR SIMA20130522003

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 36,340 hours, 30,237 cycles
- Engine: Allsn AE3007C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23083670
- Part serial: BX47273
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING CRUISE FLIGHT, NR 2 ENGINE (N1) SMOOTHLY ROLLED BACK ABOUT 25-30 PERCENT AND THEN SMOOTHLY CAME BACK UP, IT DID THIS 3 TIMES IN ABOUT 15 MINUTES AND THEN RETURNED TO NORMAL.  ON LANDING, GOT E1 EXCEEDANCE ON EICAS.  THE ACFT WAS REMOVED FROM SERVICE.  DOWNLOADED CMC, FOUND 2B INPUT FAIL MESSAGES. R & R THE 2B FADEC IAW AMM 73-25-10.  GROUND RAN CHECK AND IT WAS GOOD.  NO DISP E1, E2 NOTED. THE ACFT WAS RETURNED TO SERVICE.
